# SDR ABXA020143

- Difficulty date: April 25, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support Fitting
- Part number: 113T11106
- Condition: Corroded
- Location: Right Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED BUSHING, RIGHT MAIN LANDING GEAR SIDE STRUT SWIVEL SUPPORT FITTING, AFTER REMOVAL OF PART 113T1108-25, FOUND DEEP CORROSION ON FITTING. REPAIRED AREA IAW REA B657-43443-MR.
